# SDR AALA201607069013

- Difficulty date: June 29, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 20,101 hours, 14,448 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 1A FLAP TRACK HAS THICKNESS REDUCTION DAMAGE.  REPLACED RIGHT WING, FLAP TRACK IAW AMM 57-54-25.
